+91-9365665504    +91-8724002629    submit@saspublisher.com  

SAS Publishers

(An International Publisher for Academic and Scientific Journals)
Scholars Journal of Physics, Mathematics and Statistics
Volume-6; - Issue-05

Review Article

May 30, 2019

New Composition Theorem for -(Pseudo) Almost Automorphic Functions and its Application

  Hou Rong, Tang Chao

  Sch J Phys Math Stat | 95-104

  DOI : 10.21276/sjpms.2019.6.5.1

 Abstract  PDF  Full Texts e-Pub

Review Article

May 22, 2019

Weighted Inequalities of the Vector-Valued Intrinsic Square Functions on Herz-Morrey Spaces with Variable Exponent

  Dong Nannan, Zhang Zhiming, Zhao Kai

  Sch J Phys Math Stat | 105-112

  DOI : 10.21276/sjpms.2019.6.5.2

 Abstract  PDF  Full Texts e-Pub

Open Access Policy

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Copyright @2020 SAS Publishers, India